# SDR DL757100159

- Difficulty date: November 13, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 637 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SKIN SECTION WHILE WORKING N/R 144372 FOUND 1 EA.  EXISTING HOLE WITH A PLUG BESIDE IT ON LT STRINGER 15 AT STA 637.  REPAIRED AT SAA SAT ON N/R CARD 143096.
